Hey there! Sign in to join this conversationNew here? Join for free

Cerelle pill Watch

Announcements
    • Thread Starter
    Offline

    0
    ReputationRep:
    I started taking cerelle 2 weeks ago yesterday on the first day of my period. I had sex on day eight. My period came and went as usual but the four days later I have started to bleed again but the blood is not red in colour it's dark brown and thick and it doesn't seem to be coming out very quick. I have also been feeling sicky and tired. Has anyone else experienced this as I am getting worried now. Any help or advice that anyone could give me please.
    • Community Assistant
    Offline

    17
    ReputationRep:
    It sounds like one of the 'starting taking a progesterone-only pill' issues that some women get. It will probably stop over the next month or two, but if you're worried, see your GP / whoever prescribed it.
    • Thread Starter
    Offline

    0
    ReputationRep:
    (Original post by unprinted)
    It sounds like one of the 'starting taking a progesterone-only pill' issues that some women get. It will probably stop over the next month or two, but if you're worried, see your GP / whoever prescribed it.
    Thank you for your reply
    Offline

    2
    ReputationRep:
    I have been on Cerelle for about 3 years now, and the first month or two was this constant spotting and it being dark in colour. it's nothing to worry about, by next month your body will be used to it and all will be well
    • Thread Starter
    Offline

    0
    ReputationRep:
    (Original post by Fugey123)
    I have been on Cerelle for about 3 years now, and the first month or two was this constant spotting and it being dark in colour. it's nothing to worry about, by next month your body will be used to it and all will be well
    Thank you. Do you still get ur monthly period or has it stopped?
    Offline

    2
    ReputationRep:
    (Original post by Dasiymoomoo)
    Thank you. Do you still get ur monthly period or has it stopped?
    My period stopped about the second/third month of taking Cerelle and I haven't had one since!
    • Thread Starter
    Offline

    0
    ReputationRep:
    (Original post by Fugey123)
    My period stopped about the second/third month of taking Cerelle and I haven't had one since!
    Thank you so much for you replies I feel a lot better now hearing that someone else has had the same as me. X
    Offline

    2
    ReputationRep:
    (Original post by Dasiymoomoo)
    Thank you so much for you replies I feel a lot better now hearing that someone else has had the same as me. X
    We're all different, but what's happening to you is natural! And things will start to settle down soon once your body has accepted the pill properly. Any other questions about this just let me know, I'm happy to help x
    • Thread Starter
    Offline

    0
    ReputationRep:
    (Original post by Fugey123)
    We're all different, but what's happening to you is natural! And things will start to settle down soon once your body has accepted the pill properly. Any other questions about this just let me know, I'm happy to help x
    Did you have pains in your Lower back and stomach a bit like period pains? X
    Offline

    2
    ReputationRep:
    (Original post by Dasiymoomoo)
    Did you have pains in your Lower back and stomach a bit like period pains? X
    I have never in my life once experienced any period pains, I was very lucky, and I have never received any of these pains on the pill either x
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: February 8, 2016
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Should Spain allow Catalonia to declare independence?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.